# SDR USAA2009081792141

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 24,770 hours, 15,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1260 - LGA-PIT - EMERGENCY LIGHTS - SEAT 10C EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED SEAT 10C EMERGENCY EXIT LIGHT LENS.
